It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 104 for too much coq10. (0.034 seconds)


How much CoQ10 ?
May 24, 2005
... I know we need CoQ10 but does anyone know how much and can you take too much? ... (10 replies)
Too much medicine?
Nov 27, 2005
... hat I took over a year to recover from. And I was only on 10mg Lipitor and was splitting the 145mg Tricor tablet in half at the time. Within 2 months, I had so much muscle pain in my arms I could barely even lift my laptop computer. ... (4 replies)
How much CoQ10 ?
May 27, 2005
... This stuff is too expensive to take "just in case. ... (10 replies)

How much CoQ10 ?
May 29, 2005
... Finding decent REAL information like valid medical studies, on page 12 if at all, of the search engine and wading through 11 pages of quackery is getting to be too much. It looks like G..... may soon drive us back to the LIBRARIES for REAL information. ... (10 replies)
... joints. When I decided to take RYR, I asked the same question.... how much to take. The health food store owner recommended starting with 600mg and if that lowered my cholesterol, there was no need to take the recommended 1200mg. ... (6 replies)
... I have been taking 100mg of COQ10 for about 5 months now to aid in the recovery from statins. I personally can not say that I have felt any side effects from taking it.... ... (12 replies)
How much CoQ10 ?
May 29, 2005
... My search on COQ10 is looking MIGHTY familiar. ... (10 replies)
CoQ10
May 22, 2005
... It's just too bad that CoQ10 is so expensive. ... (19 replies)
CoQ10 question
Jun 14, 2005
... I don't think that a doctor can tell if your CoQ10 level is low unless he specifically tests for it. It can be done, however, if the doctor requests it. ... (17 replies)
... I figure close monitoring of my liver panels and taking the CoQ10 with the statin are the best for me at the moment. ... (4 replies)
... Thank you for your quick response. I had been on Satins for over 30 years-- lastly on Lipitor. My problrms started when I inadvertanly took 80 Mg. of Zokor when I ran out of Lip. Never realizing that the leftover Zokor was in 80mg. dose. That is when all heck broke loose experiencing pain starting in my sholders, arms, hips and legs. I was put on Prednosone for PMR.... (25 replies)
CoQ10 question
Jun 14, 2005
... Arizona...When U have blood work done, can they tell if your level of CoQ10 is low or ok, or is there a special test for that? ... (17 replies)
CoQ10
May 25, 2005
... I hear ya Lenin, my son didn't have a car either when he lived there, too much for everything. Oh well, he lived close enough to his work etc. so it wasn't too much of a hassle. He travels between the city and VA. alot, so guess he is getting use to the train thing. ... (19 replies)
... day. Is this too much..? ... (6 replies)
... ups when he tries to exercise too much. ... (25 replies)
Too much medicine?
Nov 28, 2005
... They are way ahead of us in Europe on the negative effects of cholesterol medication. THe medications you are taking should not be combined. In fact you should not be taking either one of them if you are having muscle pain. If you continue to take them...you MUST, MUST take CoQ10. I don't think you present doctor is very up to speed, and I would tell him if i were you. (4 replies)
CoQ10
Jul 2, 2005
... I think that for anyone who is taking a statin, the blood tests should include measuring CoQ10 levels. This makes perfect sense, since statins deplete CoQ10, and can lead to problems. ... (3 replies)
... maybe Crestor is too strong for you ... maybe you can tolerate a weaker statin... ... (13 replies)
... alls of supplementation, I think the quackery label is not too far from applicable to Dr. Langjoen. ... (25 replies)
... the symptoms of the CoQ10 working would be you feel no muscular pain... ... (58 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 02:15 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!